Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Persistent microhematuria, dark yellow pieces in semen, paresthesis in foot, hands. Suggestions?

Hi, I Have a persistent microhematuria (for more than 1 year) and now my semen became too yellow and have some dark yellow pieces in the middle of it. I m also having some other sympthoms like paresthesis in foot plant and hands. I have already done a lot of exams ( pelvic and abdomen TAC s an Eco s), colum and cervical TAC/Magnetic exams, electromiogram, artterial Eco, etc. and until now everthing looks OK (no major issues identified). Can you please advise me what can I do more in this case. I m VERY VERY worried about all this. Thanks in advanced.
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello I have gone through your query.
In my opinion persitent microhematuria causes end stage renal disease later on.
Dark yellow pieces could be of pus cells from the urethra. Investigate for complete urine examination and urine culture and sensitivity.
Hope this helped you.
Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor